Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2015, 6:23 PM CDT for Ellis County, Trego County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 6:23 PM CDT (23:23 UTC)
- Expired
- May 7, 2015, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ellis County, KS, Trego County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:30 PM CDT | HAIL 1 | 1 W Hays, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
823
WUUS53 KDDC 072323
SVRDDC
KSC051-195-080015-
/O.NEW.KDDC.SV.W.0061.150507T2323Z-150508T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...
ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
ANTONINO...MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HAYS...ELLIS...CATHERINE...SCHOENCHEN...YOCEMENTO...ANTONINO...
MUNJOR...TOULON AND EMMERAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9904 3871 9929 3870 9962 3912 9958
3912 9904
TIME...MOT...LOC 2323Z 200DEG 32KT 3879 9947
HAIL...1.00IN
WIND...<50MPH
$$
RUSSELL3 follow-up statements
636
WWUS53 KDDC 072351
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
651 PM CDT THU MAY 7 2015
KSC051-195-080015-
/O.CON.KDDC.SV.W.0061.000000T0000Z-150508T0015Z/
TREGO KS-ELLIS KS-
651 PM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN TREGO AND ELLIS COUNTIES...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
YOCEMENTO...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HAYS...ELLIS...CATHERINE...SCHOENCHEN...YOCEMENTO...ANTONINO...
MUNJOR...TOULON AND EMMERAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9904 3871 9929 3870 9962 3912 9958
3912 9904
TIME...MOT...LOC 2350Z 215DEG 11KT 3895 9941
HAIL...1.00IN
WIND...<50MPH
$$
RUSSELL545
WWUS53 KDDC 080007
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT THU MAY 7 2015
KSC195-080015-
/O.CAN.KDDC.SV.W.0061.000000T0000Z-150508T0015Z/
TREGO KS-
707 PM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TREGO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3910 9904 3889 9925 3892 9950 3912 9950
3912 9904
TIME...MOT...LOC 0005Z 224DEG 21KT 3902 9937
$$
KSC051-080015-
/O.CON.KDDC.SV.W.0061.000000T0000Z-150508T0015Z/
ELLIS KS-
707 PM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN ELLIS COUNTY...
AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
YOCEMENTO...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HAYS AND CATHERINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9904 3889 9925 3892 9950 3912 9950
3912 9904
TIME...MOT...LOC 0005Z 224DEG 21KT 3902 9937
HAIL...1.00IN
WIND...<50MPH
$$
RUSSELL860
WWUS53 KDDC 080013
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT THU MAY 7 2015
KSC051-080023-
/O.EXP.KDDC.SV.W.0061.000000T0000Z-150508T0015Z/
ELLIS KS-
713 PM CDT THU MAY 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ELLIS COUNTY WILL
EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3910 9904 3889 9925 3892 9950 3912 9950
3912 9904
TIME...MOT...LOC 0011Z 200DEG 32KT 3902 9937
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:18 PM CDT, 5 minutes earlier.
Area forecast discussion, May 7, 6:18 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 618 PM CDT THU MAY 7 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 342 PM CDT THU MAY 7 2015 SOUTHWESTERLY UPPER LEVEL FLOW WILL PERSIST INTO FRIDAY AHEAD OF AN UPPER LOW MOVING TOWARD THE FOUR CORNERS REGION. A FRONTAL BOUNDARY IS RUNNING NEAR LARNED TO DODGE CITY AND LIBERAL WITH SOME THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY. THIS FRONT WILL SLOWLY LIFT NORTHWARD INTO TONIGHT. MORE THUNDERSTORMS MAY FORM IN EASTERN COLORADO AND MOVE INTO WESTERN KANSAS LATER TONIGHT. AS CONVECTION MOVES ACROSS SOUTHWESTERN KANSAS LATE TONIGHT, THE FRONT IS FORECAST TO DROP SOUTH TOWARDS MORNING INTO OKLAHOMA AND STALL OUT. NUMEROUS THUNDERSTORMS ARE AGAIN FORECAST INTO FRIDAY WITH MOIST UPSLOPE FLOW NORTH OF THE FRONT. FOR TONIGHT, SOME THUNDERSTORMS COULD BE SEVERE WITH HAIL UP TO QUARTERS, POSSIBLY LARGER FAR WEST TOWARDS THE COLORADO BORDER. THE BOUNDARY LAYER SHEAR IS FAIRLY WEAK, HOWEVER THE MID TO UPPER LEVEL WINDS ARE STRONGER THAN YESTERDAY. STORMS TO THE SOUTH ACROSS TEXAS AND OKLAHOMA HAVE HELPED TO STABILIZE THE AIRMASS SOMEWHAT, SO NOT EXPECTING WIDESPREAD SEVERE STORMS. CAPES FORECAST FROM 1500 TO 2000 J/KG. WINDS WILL BECOME VARIABLE THEN EASTERLY AROUND 10 MPH TONIGHT. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 50S. SOME LOW STRATUS AND LIGHT FOG MAY ALSO DEVELOP ACROSS MUCH OF WESTERN KANSAS BY MORNING WITH THE MOIST UPSLOPE FLOW. FOR FRIDAY, UPSLOPE FLOW WILL CONTINUE WITH CLOUDY SKIES BECOMING PARTLY CLOUDY WITH THUNDERSTORMS AGAIN FORMING. FORECAST CAPES ARE AROUND 2000 J/KG BY AFTERNOON. DECENT SHEAR PROFILE IS IN PLACE WITH GOOD BACKING OF LOW LEVEL WINDS AND MID LEVELS AROUND 50KT. A BIG NEGATIVE FACTOR FOR SEVERE, IS THE AREA COULD BE CAPPED WITH LOTS OF CLOUDS FORECAST NORTH OF THE WARM FRONT. HIGHS WILL BE IN THE LOW TO MID 70S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 224 PM CDT THU MAY 7 2015 AN INTENSE SHORTWAVE TROUGH WILL PROGRESS FROM CENTRAL CALIFORNIA INTO EASTERN COLORADO BY SATURDAY AND THEN LIFT NORTHEASTWARD IN NEGATIVE TILT FASHION SATURDAY EVENING. AS THE SYSTEM APPROACHES, THE VERTICAL WIND SHEAR PROFILE WILL INCREASE DRAMATICALLY GIVEN SURFACE PRESSURE FALLS ON THE WESTERN HIGH PLAINS AND INCREASING MID TO HIGH LEVEL WINDS. THIS WILL LEAD TO GOOD CHANCES OF THUNDERSTORMS SATURDAY, SOME OF WHICH COULD BE SEVERE WITH VERY LARGE HAIL AND TORNADOES. THE DETAILS OF WHAT HAPPENS SATURDAY WILL DEPEND ON THE EVOLUTION OF STORM CLUSTERS ACROSS NORTH TEXAS AND OKLAHOMA FRIDAY NIGHT AND SATURDAY MORNING, WHICH WILL IMPACT WHETHER THE TRUE WARM SECTOR MAKES IT THIS FAR NORTH. GIVEN THAT VERY RICH MOISTURE CURRENTLY RESIDING OVER TEXAS SHOULD MAKE IT INTO SOUTH CENTRAL KANSAS INCLUDING PRATT, ST JOHN AND MEDICINE LODGE BY SATURDAY AFTERNOON, THIS IS WHERE THE BEST CHANCE OF HIGH-END SEVERE WEATHER MAY BE. HIGH TEMPERATURES SATURDAY WILL DEPEND ON HOW WIDESPREAD CONVECTION IS AND HOW MUCH CLEARING TAKES PLACE. AFTERNOON READINGS IN THE 70S OUTSIDE OF THUNDERSTORMS IS MOST LIKELY, WITH LOWS IN THE 50S AND 60S. AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES SATURDAY NIGHT, A STRONG COLD FRONT WILL PASS THROUGH WESTERN KANSAS LATE SATURDAY NIGHT AND EARLY SUNDAY. HIGHS ON SUNDAY AND MONDAY WILL ONLY BE IN THE 60S TO LOWER 70S AND 60S RESPECTIVELY. LOWS BY MONDAY MORNING WILL LIKELY BE IN THE LOWER TO MIDDLE 30S IN FAR WESTERN KANSAS. WITH SLIGHTLY WARMER READINGS FARTHER EAST. TUESDAY MORNING WILL BE CHILLY AS WELL AS SURFACE HIGH PRESSURE LINGERS. A WARMING TREND CAN BE EXPECTED BY MID TO LATE NEXT WEEK AS UPPER LEVEL HEIGHTS RISE ACROSS THE ROCKIES, ALONG WITH WEAK LEE TROUGHING THAT WILL REPLACE THE COOL SURFACE HIGH. LOW LEVEL MOISTURE WILL INCREASE AS WELL, SO ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY CANNOT BE RULED OUT STARTING WEDNESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 616 PM CDT THU MAY 7 2015 AN AREA OF LOW PRESSURE WILL DEEPEN OVERNIGHT ACROSS SOUTHEAST COLORADO AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE SOUTHWEST. THE SOUTHEASTERLY FLOW ACROSS SOUTHWEST KANSAS WILL DRAW MORE HUMID AIR INTO ALL THREE TAF SITES. BASED ON THE UPSLOPE FLOW AND INCREASING LOW LEVEL MOISTURE...IFR STATUS WILL BE LIKELY. SOME MVFR FOG ALSO POSSIBLE EARLY FRIDAY MORNING. AS THIS UPPER LEVEL DISTURBANCE MOVES INTO SOUTHWEST KANSAS FRIDAY AFTERNOON ANOTHER CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 74 57 75 / 50 50 50 70 GCK 56 70 54 74 / 40 50 50 40 EHA 55 75 52 75 / 30 30 30 20 LBL 56 77 56 77 / 50 40 40 30 HYS 54 69 55 72 / 50 50 50 70 P28 61 77 60 76 / 60 50 60 70 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRUSE LONG TERM...FINCH AVIATION...BURGERT
Hazardous weather outlook, May 7, 12:37 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1237 PM CDT THU MAY 7 2015 KSZ030-031-043>046-061>066-074>081-084>090-081745- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1237 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDS WEATHER RISK... FRIDAY... LIMITED FLOODING RISK. ELEVATED SEVERE THUNDERSTORM RISK. SATURDAY... ELEVATED FLOODING RISK. SIGNIFICANT SEVERE THUNDERSTORM RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... NO HAZARDS. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL KANSAS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO 06
In the hours before
Special weather statement, May 7, 4:40 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 7 2015
KSZ064-077-078-072230-
HODGEMAN KS-FORD KS-GRAY KS-
440 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY COUNTIES
UNTIL 530 PM CDT...
AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF DODGE
CITY TO 3 MILES NORTHEAST OF CIMARRON...AND MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
HODGEMAN...NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY
COUNTIES.
LAT...LON 3800 10026 3800 10023 3802 10022 3804 9996
3784 10003 3781 10031
TIME...MOT...LOC 2140Z 219DEG 12KT 3791 10004 3785 10030
RUSSELLLocal storm report, May 7, 4:54 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 9 N KINSLEY 38.05N 99.41W
05/07/2015 E1.00 INCH EDWARDS KS LAW ENFORCEMENT
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 5:04 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL LARNED 38.18N 99.10W
05/07/2015 E0.75 INCH PAWNEE KS EMERGENCY MNGR
&&
MJSLocal storm report, May 7, 5:15 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
515 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 12 SSW BAZINE 38.29N 99.79W
05/07/2015 E1.50 INCH NESS KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 5:29 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
529 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 5 WSW KALVESTA 38.03N 100.37W
05/07/2015 M1.00 INCH FINNEY KS PUBLIC
HAIL WAS COVERING THE GROUND.
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, May 7, 5:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
536 PM CDT THU MAY 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 4 S RADIUM 38.12N 98.90W
05/07/2015 E1.25 INCH STAFFORD KS FIRE DEPT/RESCUE
HAIL SIZE RANGED FROM QUARTERS TO HALF
DOLLAR.
&&
RBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:55 PM CDT | Special Weather Statement | DDC | Barber | 35 min |
| May 7, 1:50 PM CDT | Special Weather Statement | DDC | Pratt | 40 min |
| May 7, 2:30 PM CDT | Special Weather Statement | DDC | Stafford | 45 min |
| May 7, 3:04 PM CDT | Special Weather Statement | DDC | Pawnee | 41 min |
| May 7, 3:39 PM CDT | Special Weather Statement | DDC | Hodgeman | 51 min |
| May 7, 3:44 PM CDT | Special Weather Statement | DDC | Gray, Seward | 46 min |
| May 7, 3:51 PM CDT | Tornado Warning | DDC | Gray, Haskell | 24 min |
| May 7, 4:11 PM CDT | Tornado Warning | DDC | Gray, Haskell | 21 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 51 min |
| May 7, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| May 7, 4:48 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Rush | 57 min |
| May 7, 5:01 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 44 min |
| May 7, 5:04 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 38 min |
| May 7, 5:29 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 19 min |
| May 7, 5:47 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 58 min |
| May 7, 5:59 PM CDT | Tornado Warning | DDC | Morton | 32 min |
| May 7, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.